Asymptotics of Analytic Difference Equations

  • Authors
  • Geertrui¬†K.¬†Immink

Part of the Lecture Notes in Mathematics book series (LNM, volume 1085)

Table of contents

  1. Front Matter
    Pages I-V
  2. Geertrui K. Immink
    Pages 1-20
  3. Geertrui K. Immink
    Pages 76-125
  4. Back Matter
    Pages 126-134

About this book

Keywords

difference equation eXist equation online proof

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0100174
  • Copyright Information Springer-Verlag Berlin Heidelberg 1984
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-13867-9
  • Online ISBN 978-3-540-39060-2
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book